Topology and geometry of the electromagnetic field
Article first published online: 7 DEC 2012
Copyright 1984 by the American Geophysical Union.
Volume 19, Issue 5, pages 1131–1138, September-October 1984
How to Cite
1984), Topology and geometry of the electromagnetic field, Radio Sci., 19(5), 1131–1138, doi:10.1029/RS019i005p01131.(
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 8 MAY 1984
- Manuscript Received: 5 JAN 1984
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!